The work with the Polymath project was published on Algebra & Number Theory.
- D. H. J. Polymath. New equidistribution estimates of Zhang type. Algebra & Number Theory, 2014, 8(9): 2067-2199. [DOI] Polymath8a authors: Wouter Castryck, Etienne Fouvry, Gergely Harcos, Emmanuel Kowalski, Philippe Michel, Paul Nelson, Eytan Paldi, Janos Pintz, Andrew V. Sutherland, Terence Tao, Xiao-Feng Xie
Abstract: We prove distribution estimates for primes in arithmetic progressions to large smooth squarefree moduli, with respect to congruence classes obeying Chinese remainder theorem conditions, obtaining an exponent of distribution 1/2+7/300.